Search Result

14476

Results Found

Relevance

Filter

Newest

Filter

Most Viewed

Filter

Most Downloaded

Filter

Most Cited

Filter

Pages Count

1448

Go To Page

Search Results/Filters    

Filters

Year

Banks



Expert Group











Full-Text


مرکز اطلاعات علمی SID1
مرکز اطلاعات علمی SID
اسکوپوس
مرکز اطلاعات علمی SID
ریسرچگیت
strs
Author(s): 

SAVAS E.

Journal: 

HOKKAIDO MATH J

Issue Info: 
  • Year: 

    2000
  • Volume: 

    29
  • Issue: 

    3
  • Pages: 

    531-536
Measures: 
  • Citations: 

    315
  • Views: 

    5505
  • Downloads: 

    9195
Keywords: 
Abstract: 

Yearly Impact:

View 5505

Download 9195 Citation 315 Refrence 0
Issue Info: 
  • Year: 

    2022
  • Volume: 

    17
  • Issue: 

    2
  • Pages: 

    273-288
Measures: 
  • Citations: 

    0
  • Views: 

    20
  • Downloads: 

    15
Abstract: 

In this paper we introduce STRONG IK-CONVERGENCE of functions which is common generalization of STRONG I,-CONVERGENCE of functions in probabilistic metric spaces. We also de , ne and study STRONG IK-limit points of functions in same space.

Yearly Impact:

View 20

Download 15 Citation 0 Refrence 0
Issue Info: 
  • Year: 

    2016
  • Volume: 

    0
  • Issue: 

    4
Measures: 
  • Views: 

    1260
  • Downloads: 

    0
Keywords: 
Abstract: 

IN THIS PAPER, WE PROVE STRONG CONVERGENCE THEOREMFOR THE MANN-TYPE IMPLICIT PROCESS ASSOCIATED WITH CONTINUOUS HEMICONTRACTIVE MAPPINGS IN HADAMARD SPACES.

Yearly Impact:  

View 1260

Download 0
گارگاه ها آموزشی
Author(s): 

SOORI E.

Issue Info: 
  • Year: 

    2013
  • Volume: 

    5
  • Issue: 

    4
  • Pages: 

    341-354
Measures: 
  • Citations: 

    0
  • Views: 

    13163
  • Downloads: 

    3534
Abstract: 

We introduce an implicit method for finding a common element of the set of solutions of systems of equilibrium problems and the set of common fixed points of a sequence of nonexpansive mappings and a representation of nonexpansive mappings. Then we prove the STRONG CONVERGENCE of the proposed implicit schemes to the unique solution of a variational inequality, which is the optimality condition for a minimization problem and is also a common fixed point for a sequence of nonexpansive mappings and a representation of nonexpansive mappings.

Yearly Impact:

View 13163

Download 3534 Citation 0 Refrence 315
Author(s): 

CUNTAVEPANIT ASAWATHEP

Issue Info: 
  • Year: 

    2014
  • Volume: 

    40
  • Issue: 

    4
  • Pages: 

    1003-1016
Measures: 
  • Citations: 

    0
  • Views: 

    18691
  • Downloads: 

    10719
Abstract: 

We prove a STRONG CONVERGENCE theorem for the modified Noor iterations in the framework of CAT (0) spaces. Our results extend and improve the corresponding results of X. Qin, Y. Su and M. Shang, T.H. Kim and H.K. Xu and S. Saejung and some others.

Yearly Impact:

View 18691

Download 10719 Citation 0 Refrence 0
Author(s): 

YONGFU S.U. | MEIJUAN SH. | DONGXING W.

Issue Info: 
  • Year: 

    2008
  • Volume: 

    2
  • Issue: 

    1
  • Pages: 

    1-10
Measures: 
  • Citations: 

    0
  • Views: 

    25206
  • Downloads: 

    9450
Abstract: 

X. Qin and Y. Su proved a STRONG CONVERGENCE theorems of modified Ishikawa iteration by CQ method for relatively nonexpansive mappings in a Banach space [Xiao long Qin, Yongfu Su, Nonlinear Anal. 67 (2007), no. 6, 1958–1965]. The result of this paper extends and improves the result of X. Qin and Y. Su in the two respects: (1). By using the monotone CQ method to modify the CQ method, so that the new method of proof is used. (2). Relax the restriction on T from uniformly continuous to continuous. The result of this paper also extends and improves the recent ones announced by Nakajo, Takahashi, Kim, Martinez-Yanes, Xu and some others.

Yearly Impact:

View 25206

Download 9450 Citation 0 Refrence 0
strs
Author(s): 

KAMIMURA S. | TAKAHASHI W.

Issue Info: 
  • Year: 

    2002
  • Volume: 

    13
  • Issue: 

    -
  • Pages: 

    938-945
Measures: 
  • Citations: 

    315
  • Views: 

    3905
  • Downloads: 

    9195
Keywords: 
Abstract: 

Yearly Impact:

View 3905

Download 9195 Citation 315 Refrence 0
Author(s): 

OLALERU J.O. | OKEKE G.A.

Issue Info: 
  • Year: 

    2012
  • Volume: 

    2
  • Issue: 

    3
  • Pages: 

    151-162
Measures: 
  • Citations: 

    315
  • Views: 

    5073
  • Downloads: 

    9195
Keywords: 
Abstract: 

Yearly Impact:

View 5073

Download 9195 Citation 315 Refrence 0
Author(s): 

FAKOUR V. | AZARNOUSH H.A.

Issue Info: 
  • Year: 

    2006
  • Volume: 

    17
  • Issue: 

    2
  • Pages: 

    161-164
Measures: 
  • Citations: 

    0
  • Views: 

    13794
  • Downloads: 

    10147
Abstract: 

We discuss in this paper the STRONG CONVERGENCE for weighted sums of negatively orthant dependent (NOD) random variables by generalized Gaussian techniques. As a corollary, a Cesaro law of large numbers of i.i.d. random variables is extended in NOD setting by generalized Gaussian techniques.  

Yearly Impact:

View 13794

Download 10147 Citation 0 Refrence 0
Author(s): 

KAMIMURA S. | TAKAHASHI W.

Journal: 

SET VALUED ANALYSIS

Issue Info: 
  • Year: 

    2000
  • Volume: 

    8
  • Issue: 

    4
  • Pages: 

    361-374
Measures: 
  • Citations: 

    315
  • Views: 

    4366
  • Downloads: 

    9195
Keywords: 
Abstract: 

Yearly Impact:

View 4366

Download 9195 Citation 315 Refrence 0
litScript